MathSciNet Relay Station
MathSciNet bibliographic data
MR2912448 47A45 (47A20 47A48)
Foias, Ciprian; Sarkar, Jaydeb Contractions with polynomial characteristic functions I. Geometric approach. Trans. Amer. Math. Soc. 364 (2012), no. 8, 4127–4153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement